Sinan Ercan, Yavuz Altin, Rifat Colak

DOI Number
First page
Last page


In the present paper, the notion of discrete weighted mean method of summability isextended the concept of statistical convergence. We also give the notion of statistical (M,P_{λ})-summability and [M,P_{λ}]_{q}-summability. We introduced some properties of this modes of convergence


statistical convergence; weighted statistical convergence; statistical ( ¯ N,p n )-

Full Text:



Armitage, D.H., Maddox, I.J.: A new type of Cesàro mean. Analysis 9 (1989) no. 1-2, 195—206.

Bilalov, B.T., Sadigova, S.R.: On -statistical convergence. Proc. Amer. Math. Soc. 143 no. 9 (2015) 3869-3878.

Connor, J., The statistical and strong −Cesáro convergence of sequences. Analysis, 8 (1988) 47-63.

Fast, H.: Sur la convergence statistique. Colloq. Math. (1951) 2, 241-244.

Fridy, J.A.: On statistical convergence. Analysis 5 (1985) 301-313.

Ghosal, S.: Weighted statistical convergence of order  and its applications. J. Egyptian Math. Soc. 24 (2016) no. 1, 60—67.

Karakaya, V., Chishti, T.A.: Weighted statistical convergence. Iran. J. Sci. Technol. Trans. A Sci. 33 (2009) 219-223.

Kolk, E.: The statistical convergence in Banach spaces, Acta et Comment. Univ. Tartu. 928, 41-52, 1991.

Küçükaslan, M.: Weighted statistical convergence. International Journal of Science and Technology 2 (2012) 2-10.

Moricz, F., Orhan, C.: Tauberian conditions under which statistical convergence follows from statistical summability by weighted means. Studia Sci. Math. Hungar. 41 (2004) 391-403.

Mursaleen, M., Karakaya, V., Ertürk, M., Gürsoy, F.: Weighted statistical convergence and its application to Korovkin type aprroximation theorem. Appl. Math. Comput. 218 (2012) 9132-9137.

Rath, D., Tripathy, B. C.: On statistically convergent and statistically convergent and statistically Cauchy sequences. Indian J. Pure. Appl.Math. (1994) 25(4):381-386.

Steinhaus, H., Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math. 2:(1951) 73-74.

Šal˘at, T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980) 139-150.

Watson, B.: Discrete weighted mean methods. Indian J. Pure Appl. Math. 30 (1999) no. 12, 1223-1227.

Zygmund, A.: Trigonometrical Series. Monogr. Mat. vol. 5. Warszawa-Lwow 1935.

DOI: https://doi.org/10.22190/FUMI2005369E


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)